On the solvability of von Kármán equations

Oldřich John; Jindřich Nečas

Aplikace matematiky (1975)

  • Volume: 20, Issue: 1, page 48-62
  • ISSN: 0862-7940

How to cite


John, Oldřich, and Nečas, Jindřich. "On the solvability of von Kármán equations." Aplikace matematiky 20.1 (1975): 48-62. <http://eudml.org/doc/14893>.

author = {John, Oldřich, Nečas, Jindřich},
journal = {Aplikace matematiky},
language = {eng},
number = {1},
pages = {48-62},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the solvability of von Kármán equations},
url = {http://eudml.org/doc/14893},
volume = {20},
year = {1975},

AU - John, Oldřich
AU - Nečas, Jindřich
TI - On the solvability of von Kármán equations
JO - Aplikace matematiky
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 1
SP - 48
EP - 62
LA - eng
UR - http://eudml.org/doc/14893
ER -


  1. Berger M. S., 10.1002/cpa.3160200405, Comm. Pure Appl. Math., XX, 1967, 687-719. (1967) Zbl0162.56405MR0221808DOI10.1002/cpa.3160200405
  2. Hlaváček I., Naumann J., Inhomogeneous boundary value problems for the von Kármán Equations, I, Aplikace matematiky 19 (1974), 253 - 269. (1974) Zbl0313.35064MR0377307
  3. Knightly G. H., 10.1007/BF00290614, Arch. Rat. Mech. Anal., 27, 1967, 233-242. (1967) Zbl0162.56303MR0220472DOI10.1007/BF00290614
  4. Nečas J., Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584
  5. Nečas J., Fredholm theory of boundary value problems for nonlinear ordinary differential operators, Theory of Nonlinear Operators. Academia, Prague, 1973, 85-119. (Proceedings of the Summer School held in September 1971 at Babylon, Czechoslovakia). (1973) Zbl0302.47044MR0402562

Citations in EuDML Documents

  1. Jan Franců, On Signorini problem for von Kármán equations. The case of angular domain
  2. Jozef Kačur, On the solution of a generalized system of von Kármán equations
  3. Július Cibula, Equations de von Kármán. I. Résultat d'existence pour les problèmes aux limites non homogènes.
  4. Oldřich John, On Signorini problem for von Kármán equations
  5. Igor Bock, Ivan Hlaváček, Ján Lovíšek, On the optimal control problem governed by the equations of von Kármán. III. The case of an arbitrary large perpendicular load
  6. Július Cibula, Von Kármán equations. III. Solvability of the von Kármán equations with conditions for geometry of the boundary of the domain
  7. Pavol Quittner, Generic properties of von Kármán equations
  8. Ivan Hlaváček, Oldřich John, Alois Kufner, Josef Málek, Nečasová, Š. , Jana Stará, Vladimír Šverák, In Memoriam Jindřich Nečas

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.